| Model Number |
WA4KS470 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/29/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation and the customer¿s allegation was confirmed.The device evaluation found a damaged light connector.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation.
Event or Problem Description
The customer reported to olympus, the telescope "ultra", 4 mm, 70° had a damaged light guide connector.The intended procedure was an unknown therapeutic procedure.The intended procedure was completed.There were no reports of patient harm.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause could not be determined.It is likely the reported event occurred due to the use of excessive force from improper handling.Olympus will continue to monitor field performance for this device.